On the iwasawa λ-invariant of the cyclotomic Z{double-struck}2-extension of Q{double-struck}(√p)

Takashi Fukuda, Keiichi Komatsu

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    We study the Iwasawa λ-invariant of the cyclotomic Z{double-struck}2-extension of Q{double-struck}(√p) for an odd prime number p which satisfies p ≡ 1 (mod 16) relating it to units having certain properties. We give an upper bound of λ and show λ = 0 in certain cases. We also give new numerical examples of λ = 0.

    Original languageEnglish
    Pages (from-to)1797-1808
    Number of pages12
    JournalMathematics of Computation
    Volume78
    Issue number267
    DOIs
    Publication statusPublished - 2009 Jul

    Keywords

    • Iwasawa invariants
    • Real quadratic fields

    ASJC Scopus subject areas

    • Algebra and Number Theory
    • Applied Mathematics
    • Computational Mathematics

    Fingerprint Dive into the research topics of 'On the iwasawa λ-invariant of the cyclotomic Z{double-struck}<sub>2</sub>-extension of Q{double-struck}(√p)'. Together they form a unique fingerprint.

  • Cite this